Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


penis size
Apr 10, 2006

I was detected about four years ago when I nearly crashed with double Pheumonia, in Caen France, I have noticed that my penis size has shrunk by about 1.5 inches. I had just had my second hip op caused by the hiv medication and my penis is tiny. I know that this isn't the end of the earth as I am v. well other wise, but what can I do? I am on Viamune epivir and videx best regards alex

Response from Dr. Henry

You might consider asking your HIV provider to check you total /free testosterone levels to see if you are hypogonadal.



Previous
BIOENZYME
Next
Ins.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement